# SDR DALA2024093009503

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 71,911 hours, 23,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 MID CABIN EMERGENCY LIGHT COVER MISSING. CORRECTIVE ACTION: INSTALLED MISSING MID CABIN LIGHT EMERGENCY COVER. IAW B757 AMM# 33-51. (5126500)
